# SDR SWAA2021090213178

- Difficulty date: August 29, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 60,608 hours, 35,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK CENTER SCUFF PLATE AT AFT CARGO COMPARTMENT ; 2021-341653 / [01] PERFORMED CUT ON CENTER SCUFF PLATE AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-01-2R-21 PAR. 4.O(1)(A); [02] CORRECTED STEP 1: PERFORMED CUT ON CENTER SCUFF PLATE AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-60-15-2R-1 REPAIR 1 STEP 4. C. (3); [03] VERIFIED STEP 2 COMPLETED.; [04] EVALUATED CENTER SCUFF PLATE AT AFT CARGO COMPARTMENT FOUND CRACK (1EA) MEASURE IS:L=12 INCH;THE CRACK MUST BE REPAIR IAW BOEING 737-700 SRM 53-60-15-2R-1
